Pseudotumor Cerebri Associated with Cyclosporine Use in Severe Atopic Dermatitis
Version of Record online: 13 DEC 2013
© 2013 Wiley Periodicals, Inc.
Volume 32, Issue 2, pages 237–239, March/April 2015
How to Cite
Blasco Morente, G., Tercedor Sánchez, J., Garrido Colmenero, C., Martínez García, E. and Molina-Carballo, A. (2015), Pseudotumor Cerebri Associated with Cyclosporine Use in Severe Atopic Dermatitis. Pediatric Dermatology, 32: 237–239. doi: 10.1111/pde.12273
- Issue online: 20 MAR 2015
- Version of Record online: 13 DEC 2013
Cyclosporine use can cause neurologic complications in 0.5% to 35% of cases, although the appearance of pseudotumor cerebri (PC) is exceptional. PC secondary to the use of cyclosporine is described mainly in individuals who have received a bone marrow transplant. We report the first case, to our knowledge, of PC secondary to the use of cyclosporine in a child with severe atopic dermatitis, with satisfactory resolution and without vision sequelae.